Round 8, October is almost here! Find the full Itinerary for Saturdays Race day below.
Round 5 - 4th September 2021
|07:45-12:00||Controlled Tyre Allocation||Controlled Tyre Available for Collection (Ryehouse Shop)|
|08:00-10:00||Morning Practice||2 Hour Open Pit Lane Practice
Weigh Bridge will be open from 09:00
*All Fuel to be handed in by 10am*
|11:00-12:00||Morning Practice #2||1 Hour / 3,600 Seconds / 0.041666667 Days / 3.6 x 109 Microseconds / 1.1407946 x 10-7 Millenia / 3.6 x 1012 Nanoseconds / 16 Plumbers hours
Open Pit Lane Practice
|12:00-13:00||Fuel Bay Open Window||Be sure all teams have purged their tanks before filling up. Fuelbay will close at 13:00.
|12:40-13:00||Drivers Briefing||Drivers Briefing at Race Control, all drivers to attend.
|13:00-13:30||Qualifying||30 Minute Qualifying
|13:30||Grid Walk||Each team must place their kart on to its correct position on the dummy grid.
Grid Walk will include interviews of team’s highs and lows of qualifying. Team and Grid photos.
|Presentation||Race Presentation will be carried outside Race Control due to COVID-19. All Teams to attend shortly after the race.
To be published.
*Please note, all entries above are based on teams paid.
Spaces are available! Call the track to get booked in.
|Monkey Motorsport Ltd||Super|
|Haase Red Racing||Super|
|Modernised Racing 1||Super|
|Grabex Windows Ltd||Clubman|
|Red Spider Racing||Clubman|
|Team Eyrie Also||Clubman|
|Modernised Racing 2||Clubman|
|Modernised Racing 3||Clubman|